# SDR CALA9801125

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2 CRACK AT FASTENER HOLE OF FUSELAGE SKIN AT AFT CABIN LT SIDE STA 980 ABOVE LONGERON 15L.  THE CRACKED AREA OF SKIN WAS CUT OUT.  A FINGER DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 32 AND 51-10-38.
